# SDR AWXA200600960

- Difficulty date: May 23, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910495 - DURING BC4 CHECK, DISCOVERED EXFOLIATION CORROSION ON SEAT TRACK Y1292, 2 POINT, FR 37+3 INCH TO FR 38+3 INCH.  MAINT REPLACED SEAT TRACK FR 36 TO FR 41 Y1292 IAW SRM A319-51-72-11.
